EconPapers    
Economics at your fingertips  
 

Integral Inequalities on Time Scales via the Theory of Isotonic Linear Functionals

Matloob Anwar, Rabia Bibi, Martin Bohner and Josip Pečarić

Abstract and Applied Analysis, 2011, vol. 2011, 1-16

Abstract:

We apply the theory of isotonic linear functionals to derive a series of known inequalities, extensions of known inequalities, and new inequalities in the theory of dynamic equations on time scales.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/483595.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/483595.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:483595

DOI: 10.1155/2011/483595

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:483595